# SDR COMA0760501

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N955CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 23,584 hours, 21,804 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Part serial: 397
- Condition: Faulty
- Location: Te Flaps
- Part time: 19,382 hours, 17,459 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5135 - FLAP FAIL MESSAGE RECEIVED ON DESCENT.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  REPLACED FECU.  NO FURTHER DEFECTS.
